Let be a smooth manifold and be a simplicial complex of codimension at least . Functor calculus methods lead to a homotopical formula of in terms of spaces where is a finite subset of . This is a generalization of the author’s previous work with Michael Weiss (Contemp. Math. 682, Amer. Math. Soc., Providence, RI (2017) 237–259), where the subset is assumed to be a smooth submanifold of and uses his generalization of manifold calculus adapted for simplicial complexes.
"Occupants in simplicial complexes." Algebr. Geom. Topol. 19 (3) 1265 - 1298, 2019. https://doi.org/10.2140/agt.2019.19.1265